PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On entropy localization of doubly stochastic operators

Volume 173 / 2023

Mehdi Rahimi Colloquium Mathematicum 173 (2023), 197-209 MSC: Primary 28D20; Secondary 37A35. DOI: 10.4064/cm9001-2-2023 Published online: 22 May 2023


In this paper, the axiomatic steps leading to the entropy of doubly stochastic operators are localized. This results in a map which is indeed a local entropy map for doubly stochastic operators. Some of the properties of the introduced local quantities are also studied and compared to the corresponding steps in the axiomatic approach.


  • Mehdi RahimiDepartment of Mathematics
    Faculty of Science
    University of Qom
    Qom, Iran

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image